Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 275217, 20 pages
http://dx.doi.org/10.1155/2008/275217
Research Article

A Time-Series Approach to Non-Self-Financing Hedging in a Discrete-Time Incomplete Market

Department of Mathematical Sciences, Bentley College, 175 Forest Street, Waltham, MA 02452-4705, USA

Received 16 May 2008; Accepted 30 July 2008

Academic Editor: Nikolai Leonenko

Copyright © 2008 N. Josephy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Josephy, L. Kimball, V. Steblovskaya, A. V. Nagaev, and M. Pasniewski, “An algorithmic approach to non-self-financing hedging in a discrete-time incomplete market,” Discrete Mathematics and Applications, vol. 17, no. 2, pp. 189–207, 2007. View at Publisher · View at Google Scholar
  2. A. V. Nagaev and S. A. Nagaev, “Asymptotics of riskless profit under selling of discrete time call options,” Applicationes Mathematicae, vol. 30, no. 2, pp. 173–191, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. A. Nagaev, A. V. Nagaev, and R. M. Kunst, “A diffusion approximation to the Markov chains model of the financial market and the expected riskless profit under selling of call and put options,” Economics Series 165, Institute for Advanced Studies, Vienna, Austria, 2005. View at Google Scholar
  4. S. A. Nagaev, A. V. Nagaev, and R. M. Kunst, “A diffusion approximation for the riskless profit under selling of discrete time call options: non-identically distributed jumps,” Economics Series 164, Institute for Advanced Studies, Vienna, Austria, 2005. View at Google Scholar
  5. A. V. Nagaev, “A diffusion approximation of the expected risky profit on an investor under selling of discrete time options” (Russian), working paper.
  6. G. Tessitore and J. Zabczyk, “Pricing options for multinomial models,” Bulletin of the Polish Academy of Sciences, Mathematics, vol. 44, no. 3, pp. 363–380, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Wolczynska, “An explicit formula for option pricing in discrete incomplete markets,” International Journal of Theoretical and Applied Finance, vol. 1, no. 2, pp. 283–288, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. O. Hammarlid, “On minimizing risk in incomplete markets option pricing models,” International Journal of Theoretical and Applied Finance, vol. 1, no. 2, pp. 227–233, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Staum, “Incomplete markets,” in Handbooks in Operations Research and Management Science, vol. 15, pp. 511–564, Elsevier Science, Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar
  10. E. Jouini, J. Cvitanić, and M. Musiela, Eds., Option Pricing, Interest Rates and Risk Management, Handbooks in Mathematical Finance, Cambridge University Press, Cambridge, UK, 2001. View at Zentralblatt MATH · View at MathSciNet
  11. A. N. Shiryaev, Essentials of Stochastic Finance: Facts, Models, Theory, vol. 3 of Advanced Series on Statistical Science & Applied Probability, World Scientific, River Edge, NJ, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  12. A. V. Mel'nikov, S. N. Volkov, and M. L. Nechaev, Mathematics of Financial Obligations, vol. 212 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  13. V. Ryabchenko, S. Sarykalin, and S. Uryasev, “Pricing European options by numerical replication: quadratic programming with constraints,” Asia-Paciffc Financial Markets, vol. 11, no. 3, pp. 301–333, 2004. View at Publisher · View at Google Scholar
  14. W. B. Arthur, J. H. Holland, B. LeBaron, R. Palmer, and P. Tayler, “Asset pricing under endogenous expectations in an artificial stock market,” in The Economy as an Evolving, Complex System II, Addison-Wesley, Reading, Mass, USA, 1997. View at Google Scholar
  15. J. Benhabib, Cycles and Chaos in Economic Equilibrium, Princeton University Press, Princeton, NJ, USA, 1992.
  16. W. A. Brock and C. Sayers, “Is the business cycle characterized by deterministic chaos?” Journal of Monetary Economics, vol. 22, no. 1, pp. 71–90, 1988. View at Publisher · View at Google Scholar
  17. C. W. Granger, “Is chaotic economic theory relevant for economics? A review essay,” Journal of International and Comparative Economics, vol. 3, pp. 139–145, 1994. View at Google Scholar
  18. L. Rüschendorf, “On upper and lower prices in discrete-time models,” Proceedings of the Steklov Institute of Mathematics, vol. 237, pp. 134–139, 2002. View at Google Scholar · View at Zentralblatt MATH
  19. R. Carmona, Statistical Analysis of Financial Data in S-Plus, Springer Texts in Statistics, Springer, New York, NY, USA, 2004. View at Zentralblatt MATH · View at MathSciNet
  20. E. McKenzie, “An autoregressive process for beta random variables,” Management Science, vol. 31, no. 8, pp. 988–997, 1985. View at Google Scholar · View at Zentralblatt MATH
  21. M. Ristić and B. Popović, “A new uniform AR(1) time series model (NUAR(1)),” Publications de l'Institut Mathématique, vol. 68(82), pp. 145–152, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. R. Chernick, “A limit theorem for the maximum of autoregressive processes with uniform marginal distributions,” The Annals of Probability, vol. 9, no. 1, pp. 145–149, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. J. Lawrance, “Uniformly distributed first-order autoregressive time series models and multiplicative congruential random number generators,” Journal of Applied Probability, vol. 29, no. 4, pp. 896–903, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. S. Dewald Sr., P. A. W. Lewis, and E. McKenzie, “Marginally specific alternatives to normal ARMA processes,” in Proceedings of the 19th Winter Simulation Conference (WSC '87), A. Thesen, H. Grant, and W. D. Kelton, Eds., pp. 300–301, Atlanta, Ga, USA, December 1987. View at Publisher · View at Google Scholar
  25. C. H. Sim, “Modelling non-normal first-order autoregressive time series,” Journal of Forcasting, vol. 13, no. 4, pp. 369–381, 1994. View at Publisher · View at Google Scholar
  26. C. C. Heyde and N. N. Leonenko, “Student processes,” Advances in Applied Probability, vol. 37, no. 2, pp. 342–365, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. G. K. Grunwald, R. J. Hyndman, L. Tedesco, and R. L. Tweedie, “Non-Gaussian conditional linear AR(1) models,” Australian & New Zealand Journal of Statistics, vol. 42, no. 4, pp. 479–495, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. C. Hull, Options, Futures and Other Derivatives, Prentice Hall, Upper Saddle River, NJ, USA, 6th edition, 2005.